OBIS Indo-Pacific Molluscan Database

Data as of: 2006-05-17

ANSP OBIS Home | Another Search

Reference Tomlin1917a

Tomlin, J.R. le B. (1917). A systematic list of the Marginellidae . Proc. Mal. Soc. Lond. (6) 12 : 242266


Tomlin, J.R. le B., 1917. A systematic list of the Marginellidae . Proc. Malac. Soc. Lond.6, 12:242-266.

Journal Notes:

Names Mentioned

   Marginellinae Fleming, 1828
   Cystiscinae Stimpson, 1865
   Gibberula agapeta (Watson, 1886)
   Persiculinae Coovert & Coovert, 1995
   Granulininae Coovert & Coovert, 1995

Metadata

Reference record (intRefID=12953) created by Jennifer Kolb on 2001-02-01 12:22:31. Record not subsequently updated.